Advanced

Numerical approximation for a white noise driven SPDE with locally bounded drift

Pettersson, R and Signahl, Mikael LU (2005) In Potential Analysis 22(4). p.375-393
Abstract
A numerical scheme for a stochastic partial differential equation of heat equation type is considered where the drift is locally bounded and the dispersion may be state dependent. Uniform convergence in probability is obtained.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
stochastic partial differential equations, Malliavin calculus
in
Potential Analysis
volume
22
issue
4
pages
375 - 393
publisher
Springer
external identifiers
  • wos:000227370500003
  • scopus:15444363340
ISSN
1572-929X
DOI
10.1007/s11118-004-1329-4
language
English
LU publication?
yes
id
b874d060-bf62-4829-ae55-a8c1325e0a9e (old id 250433)
date added to LUP
2007-08-20 13:48:48
date last changed
2017-01-01 06:41:26
@article{b874d060-bf62-4829-ae55-a8c1325e0a9e,
  abstract     = {A numerical scheme for a stochastic partial differential equation of heat equation type is considered where the drift is locally bounded and the dispersion may be state dependent. Uniform convergence in probability is obtained.},
  author       = {Pettersson, R and Signahl, Mikael},
  issn         = {1572-929X},
  keyword      = {stochastic partial differential equations,Malliavin calculus},
  language     = {eng},
  number       = {4},
  pages        = {375--393},
  publisher    = {Springer},
  series       = {Potential Analysis},
  title        = {Numerical approximation for a white noise driven SPDE with locally bounded drift},
  url          = {http://dx.doi.org/10.1007/s11118-004-1329-4},
  volume       = {22},
  year         = {2005},
}